Dragan Đurčić

Dr Dragan Đurčić
Full Professor
Department of Mechanical Engineering

Faculty of Technical Sciences Čačak

University of Kragujevac

65, Svetog Save St.

32102 Čačak
Serbia


Phone:  +381 032/302-723

Fax: +381 032/342-101

Office No: 131

 dragan.djurcic@ftn.kg.ac.rs


CV Curriculum Vitae

Mathematics

Dr Dragan Djurčić, Full Professor
Mathematics
Born in 1967, B.Sc. 1992 (B.Sc. Math), M.Sc. 1995, Ph.D. 1999.
Field of specialization: Mathematical Analysis and Fuzzy Theory.
Author and co-author of 6 textbooks and numerous scientific papers.

SHORT BIOGRAPHY

Dragan Djurčić was born on September 13 1967 in Kraljevo. He now lives in Vraneši near municiplaity Vrnjačka Banja. He is married and has two children.

He graduated at the Faculty of Mathematics, University of Belgrade in 1992, and defended his Magister of Science thesis at the same faculty in 1995.

He defended his Ph.D. thesis entitled "Karamata's Theory and Theorems of Tauber Type" in 1999 at the Faculty of Science, University of Kragujevac.

He is author and co-author of more than 30 papers published in top international scientific journals. He also presented his research results at many important mathematical conferences devoted to mathematical analysis that were held in Serbia in the last 10 years.

Besides analysis, other areas of his research interest are Selection principles, Topological Games and Fuzzy Theory.

He is the author and co-author of 6 university books (3 textbooks and 3 books of solved problems for students). He is also co-author of one chapter in an international monograph.

He was teaching at the Faculty of Mathematics, University of Belgrade, Faculty of science, University of Kragujevac, Faculty of Mechanical Engineering in Kraljevo, University of Kragujevac, Faculty of Philosophy, University of East Sarajevo (Bosina and Herzegovina), College of Technical Engineering in Čačak.

In the last 10 years he takes part in projects funded by Ministry of Science of Republic Serbia (A1 cathegory). He is member of Editorial boards of 2 widely recognized international jourals.

PUBLISHED PAPERS

  1. D. Djurcic, O-regularly varying functions and some asymptotic relations, Publ. Inst. Math., Nouv. Sér. 61(75) (1997), 44-52.
  2. D. Djurčić, V. Božin, A proof of a S. Aljančić hypothesis on O – regularly varying sequences, Publ. Inst. Math. 62 (76) (1997), 46 – 52.
  3. D. Djurcic, Characterizations of some classes of functions related to Karamata theory, Mathematica Moravica, Vol. 1 (1997), 27-32.
  4. D. Djurcic, A statement of Tauber type for power series, Mathematica Moravica, Vol. 1 (1997), 33-34.
  5. D. Djurcic, The Matuszewska sequences, Mathematica Moravica, Vol. 2 (1998), 67-74.
  6. D. Djurcic, M. Zizovic, The sequence of exponents of Karamata's convergence, Filomat 12, No.2, 63-66 (1998).
  7. D. Djurčić, O–regularly varying functions and strong asymptotic equivalence, Journal of Mathematical Analysis and Applications, Vol. 220 (1998), 451-461.
  8. M.R. Taskovic, V. Rakocevic, D. Djurcic, Brouwer's theorem – 90th next, Mathematica Moravica, Vol. 3 (1999), 1-4.
  9. D. Djurčić, A. Torgašev, O-regular variability and power series, Filomat Vol. 15 (2001), 215-220.
  10. D. Djurčić, A. Torgašev, Strong Asymptotic Equivalence and Inversion of Functions in the Class Kc, Journal of Mathematical Analysis and Applications, Vol. 255 (2001), 383-390.
  11. D. Djurčić, A theorem on a representation of *-regularly varying sequence, Filomat, Vol. 16 (2002), 1-6.
  12. D. Djurčić, A. Torgašev, Weak asymptotic equivalence relation and inverse functions in the class OR, Mathematica Moravica, Vol. 7 (2003),1-6.
  13. D. Djurčić, A. Torgašev, The numerical function of a *-regularly varying sequence, Mathematica Moravica, Vol. 7 (2003), 7-10.
  14. D. Djurčić, M. Žižović, Note on sequence of exponents $PO[0,rho]$-regular variability ($0< ρ < 1)$, Analele Universitatii Oradea, Fasc. Mathematica, Tom XI (2004), 19-25.
  15. D. Djurčić, A. Torgašev, Representation theorems for sequences of the classes CRc and ERc, Siberian Mathematical Journal, 45, No. 5 (2004), 834-838.
  16. D. Djurčić, M. Žižović, On rapidly varying sequences, Mathematica Moravica, Vol. 8-2 (2004), 1-3.
  17. D. Djurcic, A. Torgasev, On the Seneta sequences, Acta Mathematica Sinica, Engl. Ser. 22, No. 3 (2006), 689-692.
  18. D. Djurčić, Lj.D.R. Kočinac, and M.R. Žižović, Relations between Sequences and Selection Properties, Abstract and Applied Analysis, Volume 2007, Article ID 82532, doi:10.1155/2007/82532.
  19. D. Djurcic, Lj.D.R. Kocinac, M.R. Zizovic, Some properties of rapidly varying sequences, Journal of Mathematical Analysis and Applications, Vol. 327, No. 2 (2007), 1297-1306.
  20. D. Djurcic, A. Torgasev, Some asymptotic relations for the generalized inverse, Journal of Mathematical Analysis and Applications, Vol. 335, No. 2 (2007), 1397-1402.
  21. D. Djurčić, Lj.D.R. Kočinac, M.R. Žižović, On increasing rapidly varying seqeuences, Note di Matematica, Vol. 27, No. 1 (2007), 55-63.
  22. Lj.D.R. Kočinac, D. Djurčić, M.R. Zizovic, Sequences of real numbers and diagonalization processes, Buletinul Stiintific al Universitatii „Politehnica“ din Timisioara, Romania, Seria Mathematica-Fizica, Tomul 52(66), Fascicola 2 (2007), 9-12.
  23. D. Djurčić, Lj.D.R. Kočinac, M.R. Žižović, Rapidly varying sequences and rapid convergence, Topology and its Applications, Vol. 155 (2008), 2143-2149.
  24. D. Djurčić, Lj.D.R. Kočinac, M.R. Žižović, Classes of sequences of real numbers, games and selection properties, Topology and its Applications, Vol. 156 (2008), 46-55.
  25. D. Djurčić, A. Torgašev, and S. Ješić, The strong asymptotic equivalence and the generalized inverse, Siberian Mathematical Journal, Vol. 49, No. 4 (2008), 628-636.
  26. D. Đurčić and M. Žižović, Note on Sequence of Exponents of SO-Regular Variability, Mathematica Moravica, Vol. 12-1 (2008), 15-18.
  27. Dragan Djurčić, Aleksandar Torgašev, A Theorem of Galambos-Bojanić-Seneta Type, Abstract and Applied Analysis, Volume 2009, Article ID 360794, 6 pages, doi:10.1155/2009/360794.
  28. G. Di Maio, D. Djurčić, Lj.D.R. Kočinac, M.R. Žižović, Statistical convergence, selection principles and asymptotic analysis, Chaos, Solitons and Fractals, Vol. 42 (2009), 2815-2821.
  29. D. Djurčić, Lj.D.R. Kočinac, M.R. Žižović, A few remarks on divergent sequences: Rates of divergence, Journal of Mathematical Analysis and Applications, Vol. 360 (2009), 588-598.
  30. D. Djurčić, Lj.D.R. Kočinac, M.R. Žižović, A few remarks on divergent sequences: Rates of divergence II, Journal of Mathematical Analysis and Applications, Vol. 367 (2010), 705-709.
  31. D. Djurčić, R. Nikolić, A. Torgašev, The weak asymptotic equivalence and the generalized inverse, Lithuanian Mathematical Journal, Vol. 50, No. 1 (2010), pp. 34-42.
  32. D. Djurčić, Lj.D.R. Kočinac, and M.R. Žižović, Summability of Sequences and Selection Principles, Abstract and Applied Analysis, Volume 2011, Article ID 213816, 8 pages, doi:10.1155/2011/213816.
  33. D. Djurčić, Lj.D.R. Kočinac, M. Žižović, Exponents of Convergence and Games, Advances in Dynamical Systems and Applications, Volume 6, Number 1 (2011), 41-48, ISSN 0973-5321.
  34. D, Đurčić, I. Mitrović, M. Janjić, The weak and the strong equivalence relation and the asymptotic inversion, Filomat 25:4 (2011), 29-36, DOI: 10.2298/FIL1104029D.
  35. D. Djurčić, R. Nikolić, A. Torgašev, The weak and strong asymptotic equivalence relations and the generalized inverse, Lithuanian Mathematical Journal, Vol. 51, No. 4 (2011), pp. 472-476.
  36. D. Djurčić, Lj.D.R. Kočinac, and M.R. Žižović, Double Sequences and Selections, Abstract and Applied Analysis, Volume 2012, Article ID 497594, 6 pages, doi:10.1155/2012/497594.
  37. D. Djurčić, Lj.D.R. Kočinac, M.R. Žižović, On the class S0 of real sequences, Applied Mathematical Letters, Vol. 25 (2012), 1296-1298.
  38. D. Đurčić, Lj.D.R. Kočinac, A note on convergence in measure and selection principles, Filomat 26:3 (2012), 473-477, DOI: 10.2298/FIL1203473D.
  39. D, Đurčić, V. Konjokrad, R.M. Nikolić, Asymptotic similarity relation and generalized inverse, Filomat 26:5 (2012), 1075-1080, DOI: 10.2298/FIL1205075D.
  40. D. Đurčić, M. Žižović, A. Petojević, Note on selection principles of Kočinac, Filomat 26:6 (2012), 1291-1295, DOI: 10.2298/FIL1206291D.
  41. N. Elez, D. Djurčić, Some properties of rapidly varying functions, Journal of Mathematical Analysis and Applications, Vol. 401 (2013), 888-895.
  42. Caserta Agata, Djurcic Dragan, Mitrovic Melanija S., Selection principles and double sequences II, Hacettepe Journal of Mathematics And Statistics, vol. 43, no. 5 (2014), pp. 725-730.
  43. Elez Nebojsa, Djurcic Dragan, Rapid Variability and Karamata's Integral Theorem, Filomat 28:3 (2014), pp. 487-492.
  44. Djurcic Dragan, Elez Nebojsa, Kocinac Ljubisa DR, On a subclass of the class of rapidly varying sequences, Applied Mathematics and Computation, Vol. 251 (2015), pp. 626-632.
  45. Timotic Valentina, Djurcic Dragan, Nikolic Rale, On Slowly Varying Sequences, Filomat 29:1 (2015), pp. 7-12.
  46. Elez Nebojsa, Djurcic Dragan, Sebekovic Aleksandar, Summation of Double Sequences and Selection Principles, Filomat 29:4 (2015), pp. 781-785.
  47. Elez Nebojsa, Djurcic Dragan, Representation and characterization of rapidly varying functions, Hacettepe Journal of Mathematics and Statistics, Vol. 44, No. 2 (2015), pp. 317-322.
  48. Nada Damljanović, Dragan Djurčić, Mališa Žižović, Exponent of Convergence for Double Sequences and Selection Principles, Filomat 31, 2821–2825, 2017
  49. Ljubiša D.R. Kočinac, Dragan Djurčić, Jelena V. Manojlović, Regular and Rapid Variations and Some Applications, In: Mathematical Analysis and Applications: Selected Topics (eISBN: 9781119414421, ISBN: 9781119414346), Eds. Michael Ruzhansky, Hemen Dutta, Ravi P. Agarwal, John Wiley & Sons, Inc., 2018, pp. 429-491. (doi: 10.1002/9781119414421.ch12)